×

The Cauchy problem for differential equations with double characteristics. (English) Zbl 0367.35054


MSC:

35S10 Initial value problems for PDEs with pseudodifferential operators
35L30 Initial value problems for higher-order hyperbolic equations
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Duistermaat, J. J.; Hörmander, L., Fourier integral operators II, Acta Math., 128, 183-269 (1972) · Zbl 0232.47055
[2] Hörmander, L., Linear Partial Differential Operators (1963), Berlin-Göttingen-Heidelberg: Springer-Verlag, Berlin-Göttingen-Heidelberg · Zbl 0108.09301
[3] Hörmander, L., Pseudo-differential operators and non-elliptic boundary problems, Ann. of Math., 83, 129-209 (1966) · Zbl 0132.07402
[4] Hörmander, L., Fourier integral operators. I., Acta Math., 127, 79-183 (1971) · Zbl 0212.46601
[5] Hörmander, L., A class of hypoelliptic pseudodifferential operators with double characteristics, Math. Ann., 217, 165-188 (1975) · Zbl 0306.35032
[6] Ivrii, V. Ia., Sufficient conditions for regular and completely regular hyperbolicity, Trudy Moskov. Mat. Obšč., 33, 1-65 (1975) · Zbl 0376.35038
[7] Ivrii, V. Ia., Energy integrals for non-strictly hyperbolic operators, Uspehi Mat. Nauk, 30, 6, 169-170 (1975)
[8] Ivrii, V. Ia.; Petkov, V. M., Necessary conditions for the correctness of the Cauchy problem for non-strictly hyperbolic equations, Uspehi Mat. Nauk, 29, 5, 3-70 (1974) · Zbl 0312.35049
[9] H. Kumano-go,Factorizations and fundamental solutions for differential operators of elliptic-hyperbolic type, Mimeographed manuscript.
[10] Lax, A., On Cauchy’s problem for partial differential equations with multiple characteristics, comm. Pure Appl. Math., 9, 135-169 (1956) · Zbl 0073.31701
[11] Lax, P. D., Asymptotic solutions of oscillatory initial value problems, Duke Math. J., 24, 627-646 (1957) · Zbl 0083.31801
[12] Lax, P. D.; Nirenberg, L., On stability for difference schemes; a sharp form of Gårding’s inequality, Comm. Pure Appl. Math., 19, 473-492 (1966) · Zbl 0185.22801
[13] Levi, E. E., Caratteristiche multiple e problema di Cauchy, Ann. di Matem. Ser. 3, 16, 161-201 (1909) · JFM 40.0415.02
[14] Melin, A., Lower bounds for pseudo-differential operators, Ark. Mat., 9, 117-140 (1971) · Zbl 0211.17102
[15] Mizohata, S., Some remarks on the Cauchy problem, J. Math. Kyoto Univ., 1, 109-127 (1961) · Zbl 0104.31903
[16] Nirenberg, L.; Treves, F., On local solvability of linear partial differential equations. Part II, Sufficient conditions, Comm. Pure Appl. Math., 23, 459-509 (1970) · Zbl 0208.35902
[17] Olejnik, O. A., On the Cauchy problem for weakly hyperbolic equations, Comm. Pure Appl. Math., 23, 569-586 (1970)
[18] Petkov, V. M., The Cauchy problem for a class of non-strictly hyperbolic equations with double characteristics, Serdica, Bulg. Mat. Publ., 1, 372-380 (1975) · Zbl 0442.35046
[19] Petrowsky, I. G., Über das Cauchysche Problem für ein System linearer partieller Differentialgleichungen, Mat. Sb., 2, 44, 815-868 (1937) · Zbl 0018.40503
[20] Schwid, N., The asymptotic forms of the Hermite and Weber functions, Trans. Amer. Math. Soc., 37, 339-362 (1935) · Zbl 0011.21402
[21] Segal, I., Transforms for operators and symplectic automorphisms over a locally compact abelian group, Math. Scand., 13, 31-43 (1963) · Zbl 0208.39002
[22] Sjöstrand, J., Parametrices for pseudodifferential operators with multiple characteristics, Ark. Mat., 12, 85-130 (1974) · Zbl 0317.35076
[23] Svensson, L., Necessary and sufficient conditions for the hyperbolicity of polynomials with hyperbolic principal part, Ark. Mat., 8, 145-162 (1969) · Zbl 0203.40903
[24] Weil, A., Sur certains groupes d’opérateurs unitaires, Acta Math., 111, 143-211 (1964) · Zbl 0203.03305
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.